The pharmacy filled prescription by mistake. Daughter took .5mg twice a day for 7 days. Had really bad side effects on this. How long will it take to get out of system?
Did you take them back to the pharmacy? Someone will have alot of explaining to do since klonopin is a controlled med, and she had bad side effects from it. Plus she went without the medication she was supposed to have. Pledge is correct about the time needed for it to clear. She should start feeling better sooner, as the amt in her system lessens.
Report this mistake to your states pharmacy Board. You can google State Board of Pharmacy/(your state) and find your state's Board. There should be a place to report this happening. The pharmacy Board can then check into this pharmacy to see what happened. There should be checks in place to keep this from happening. I used to get Flexeril 10mg three times a day and Ultram 2 tabs 4 times a day. Once, I went to the pharmacy to get my meds and they had the Flexeril in the Ultram bottle and the Ultram in the Flexeril bottle. Luckily I had already had these meds because had I taken 2-10mg Flexeril 4 times a day I would have been comatose!! Pharmacist are human and as humans, make mistakes, but there should be more than one pair of eyes checking these drugs over to keep from making these kinds of mistakes because they could be potentially deadly. Dont let this pass without reporting it!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Oct 2011 • 4 answers
Posted 21 Feb 2012 • 1 answer
Posted 28 Sep 2012 • 4 answers
Posted 23 Feb 2015 • 3 answers
Posted 3 Sep 2017 • 1 answer